# SDR MYWA110106

- Difficulty date: November 1, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 17,570 hours, 6,765 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  ENG NR 2 NO BLEED WHEN SW SELECTED WITH ENGINE RUNNING.  PER HEALTH CHECK REMOVED AND REPLACED 450 SENSOR IAW AMM 36-11-05.  REMOVED AND REPLACED HIGH STAGE REG IAW AMM 36-11-07.  C/W ENG POWER RUN IAW AMM 71-00-00, ALL PARAMETERS NORMAL.
